# SDR C2XA07CL061

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 10,726 hours, 5,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: SG963
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2322 - THE CREW REPORTED THE AISLE PATH LIGHT STRIP WAS LOOSE ON THE FLOOR.  MAINTENANCE INSPECTED AND RE-ATTACHED THE AISLE PATH LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
